RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 3  


Boundary layers in the solution of singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two
A. B. Vasil'eva
379
Family of finite-difference schemes with approximate transparent boundary conditions for the generalized nonstationary Schrödinger equation in a semi-infinite strip
I. A. Zlotnik
384
Finite-time relaxation of the solution of a nonlinear pseudoparabolic equation
M. O. Korpusov, A. G. Sveshnikov
407
Study of classical solution of a one-dimensional mixed problem for one class of fifth-order semilinear equations of the Korteweg–de Vries–Burgers type
M. H. Sadykhov, K. I. Khudaverdiev
436
To the question of large-amplitude electron oscillations in a plasma slab
E. V. Chizhonkov
456
Comment on failure of excited-state energy calculation of analytical transfer matrix method for the potential $V(x)=(1/2)kx^2+\lambda x^4$
A. Hutem
470
Model of real-time active noise shielding of a given subdomain subject to external noise sources
V. S. Ryaben'kii
480
On a special function used in the description of electromagnetic surface waves
E. G. Bezrukova, E. A. Rudenchik
492
Functional optimization technique for numerical solution of the radiative transfer equation
O. M. Alifanov, V. V. Cherepanov
504
Study of magnetosonic solitary waves for the electron magnetohydrodynamics equations
I. B. Bakholdin, E. R. Egorova
515
Theory of equivalence systems for describing algebraic closures of a generalized estimation model. II
A. G. D'yakonov
529
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020